Comparison of several relative risk estimators with interval-censored data

Yunchan Chi, Chea Hui Tseng

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


Several simple, intuitive, explicitly computable estimation procedures for relative risk with interval-censored data are proposed. These procedures are the modified versions of relative risk estimators for right-censored data developed by Peto, Pike, and Andersen. Simulation study is conducted to demonstrate the performances of the proposed estimators.

Original languageEnglish
Pages (from-to)197-212
Number of pages16
JournalBiometrical Journal
Issue number2
Publication statusPublished - 2002 Aug 19

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Comparison of several relative risk estimators with interval-censored data'. Together they form a unique fingerprint.

Cite this